I know more or less what is adding to my problem: I got off birth control pills about six months ago (I was on them for about two years), I just went back to school, and I work a lot of hours at my job. So my stress level is definitely high right now. I welcome any suggestions you might have. Too bad your salons are so far away from me!
This emailer exemplifies how stress can cause dramatic effects in your body, which affects your skin. She has a lot of stress from work and school, plus the added stress of going off hormone medication (the Pill). Six months ago she got off birth control pills; six months ago her skin became problematic. I tell my clients that it can take six months to a year or more for your body to readjust after going off the Pill. For some it may be a longer or shorter timeframe, and for others going off the Pill may not affect their skin at all. Patience is an important practice to exercise.
As I will continue to say, the breakouts are there for a reason, or reasons. I like to look at problem skin as your body sending you a message, a signal that something needs to change in order for the skin to clear up. Hopefully you can identify the cause or causes of your problem skin. Remember: knowledge is power. Be honest with yourself and with how you are contributing to the breakouts. Whether it’s through diet, poor skin care habits, or something else, own up to your part of the process and take some steps to help your body free itself of the toxins it is expelling through your skin.